A new strong convergence Theorem for Lipschitzian strongly pseudocontractive Mappings in a real Banach space

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-41 Number-2
Year of Publication : 2017
Authors : Ashish Nandal, Renu Chugh
  10.14445/22315373/IJMTT-V41P520

MLA

Ashish Nandal, Renu Chugh "A new strong convergence Theorem for Lipschitzian strongly pseudocontractive Mappings in a real Banach space ", International Journal of Mathematics Trends and Technology (IJMTT). V41(2):205-209 January 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper we prove the strong convergence of a new iteration scheme to a common fixed point of a finite family of Lipschitz strongly pseudocontractive mappings in a real Banach space. Result proved in this paper represents an extension and refinement of the previously known results in this area.

References
[1] C. E. Chidume, Approximation of fixed points of strongly pseudo-contractive mappings, Proc. Amer. Math. Soc. 120 (1994), 545-551.
[2] C.E. Chidume, Convergence theorems for strongly pseudocontractive and strongly accretive nonlinear maps, J. Math. Anal. Appl. 228.
(1998),254-264. [3] A. Rafiq, Modified Noor iterations for nonlinear equations in Banach spaces, Applied Mathematics and Computation 182 (2006), 589-595.
[4] M. A . Noor, New approximation schemes for general variational inequalities, J. Math. Anal. Appl. 251 (2000),217-229.
[5] W. R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953),506-510.
[6] V. Berinde, Iterative Approximation of Fixed Points , Springer, Berlin (2007).
[7] N. Hussain, R. Chugh, V. Kumar, A. Rafiq, On the rate of convergence of Kirk-type iterative schemes. J. Appl. Math. 2012, Article ID 526503 (2012)
[8] S. Ishikawa, Fixed points by a new iteration method, Proc. Amer. Math. Soc. 149 (1974),147-150.
[9] B.E. Rhoades, S.M. S¸oltuz, The equivalence between Mann-Ishikawa iterations and multistep iteration, Nonlinear Analysis, 58(2004), 219-228.
[10] T. Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 18/19(1967), 508-520.
[11] R. Chugh, V. Kumar, Convergence of SP iterative scheme with mixed errors for accretive Lipschitzian and strongly accretive Lipschitzian operators in Banach space. Int. J. Comput. Math. (2013).

Keywords
Iteration scheme, strongly pseudocontractive maps, L- Lipschitzian maps, Banach spaces.